# SDR RAIA00405014

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 17,915 hours, 17,105 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - RIGHT RED BETA LIGHT ILLUMINATED.  MAINTENANCE CLEANED CONNECTOR ON RT FUEL CONTROL.
